How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Shakeel Ansari Your Own Question
Dr.Shakeel Ansari
Dr.Shakeel Ansari, Doctor
Category: Medical
Satisfied Customers: 511
Experience:  MBBS, Diploma clinical Neurology
111828307
Type Your Medical Question Here...
Dr.Shakeel Ansari is online now

I was going to try and find an online doctor for video

Customer Question

hello, I was going to try and find an online doctor for video consultation as ive been to the GP about it twice over 2 years but its a genital issue and Id rather not keep going in physically
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Patches on scrotum, Have tried many remadies including;E45
E45 Dermititis
Hydrocortisone 1% & 2% (Perscribed by GP)
Talc powder
Anti fungal cream
Thrush creamHowever over the years it has gotten progressivly worse and is really effecting me mentallyNot too itchy but sometime the patches can get dry and scaley which then itches
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: 2/3 years
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no nothing else to mention
Submitted: 11 days ago.
Category: Medical
Customer: replied 11 days ago.
File attached (4V14571)
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Hi, this is Dr Ansari, welcome to JA

Expert:  Dr.Shakeel Ansari replied 11 days ago.

There are several reasons that would cause a rash to appear on the testicles sac, inner thighs and the penile shaft. Common causes of these rash will include STDs, candidiasis, heat rash, dermatitis, eczema, and scabies among many other causes.

Expert:  Dr.Shakeel Ansari replied 11 days ago.

May I know, do you have such lesions else where in body with sliver scaly leissions?

Expert:  Dr.Shakeel Ansari replied 11 days ago.

This lesion does itch or not?

Customer: replied 11 days ago.
No I don’t, I have had small red patches on my inner thighs before and my stomach and back but they all went away with anti fungal cream
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Have done done tests for STD

Customer: replied 11 days ago.
No I haven’t but I’ve been with the same partner for 7 years
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Is it itching?

Customer: replied 11 days ago.
slightly
almost like jock itch symtoms as ive read
Expert:  Dr.Shakeel Ansari replied 11 days ago.

The history of the same type of rash on the back, thigh and stomach giving the impression of Scrotal psoriasis.

Customer: replied 11 days ago.
sounds about right as i though it might be dermititis
Customer: replied 11 days ago.
whats my best option? Did you read the list of creams and remedies ive tried so far?
Customer: replied 11 days ago.
E45
E45 Dermititis
Hydrocortisone 1% & 2% (Perscribed by GP)
Talc powder
Anti fungal cream
Thrush cream
Expert:  Dr.Shakeel Ansari replied 11 days ago.

The diagnosis of psoriasis is usually made by its clinical appearance, with symmetrical, circumscribed erythematous plaques. Consult Dermatologist may need a biopsy

You can use psoriasis cream under the direction with dermatologist

Customer: replied 11 days ago.
is that cream specifically for genitals or body?
Customer: replied 11 days ago.
is there an oral option to? to work from the inside helping the imune system?
Customer: replied 11 days ago.
or just external treatment?
Expert:  Dr.Shakeel Ansari replied 11 days ago.

only external as other parts already no rashes.

Expert:  Dr.Shakeel Ansari replied 11 days ago.

Please remember first to apply a little area and see how it responds as you may have a burning sensation or allergy to it . In that case, don't use and contact your GP.

Customer: replied 11 days ago.
I got some and it stung a little but only where the skin is slightly cracked other than that it’s relieved the itch a bit and hopefully helps slowly fix the skin pigmentation/ patchesThanks for your help
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Put olive oil as well.